| Model Number |
DBL LOADED 4.75MM BC SWVLK |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, prying/leveraging the device and/or excessive force being used during insertion of the implant.
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-2324bct-2, double loaded swivelock bent the ends of the anchor.This was discovered during use in a procedure.There was no additional information provided.Additional information 02/02/2022 on 02/02/2022 it was reported by a sales representative via sems that an ar-2324bct-2, double loaded swivelock bent the ends of the anchor.Nothing broke off.This was discovered during use in a rotator cuff repair procedure on (b)(6) 2022.The case was completed using a new ar-2324bct-2.